# SDR 96ZZZX5235

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N93114
- Make and model: Cessna 152
- Aircraft serial: 15285404
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: C6680020301
- Condition: Float Detached
- Location: Fuel Quantity
- Part time: 5,700 hours
- Component: Stwarner
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY WAS FOUND ON PRE-FLIGHT THAT LEFT HAND FUEL GAUGE READING WAS ZERO WHEN TANK WAS FULL OF FUEL.  REMOVED TANK TRANSMITTER AND FOUND FLOAT MISSING FROM ARM OF TRANSMITTER.  RETRIEVED FLOAT FROM TANK, FOUND CONDITION OF FLOAT OK. RE-ATTACHED WITH EXISTING WASHERS, INSTALLED, AND SYSTEM CHECKED OK.
